Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Harish-Chandra modules for quantum symmetric pairs
HTML articles powered by AMS MathViewer

by Gail Letzter
Represent. Theory 4 (2000), 64-96
Published electronically: February 18, 2000


Let $U$ denote the quantized enveloping algebra associated to a semisimple Lie algebra. This paper studies Harish-Chandra modules for the recently constructed quantum symmetric pairs $U$,$B$ in the maximally split case. Finite-dimensional $U$-modules are shown to be Harish-Chandra as well as the $B$-unitary socle of an arbitrary module. A classification of finite-dimensional spherical modules analogous to the classical case is obtained. A one-to-one correspondence between a large class of natural finite-dimensional simple $B$-modules and their classical counterparts is established up to the action of almost $B$-invariant elements.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37
  • Retrieve articles in all journals with MSC (2000): 17B37
Bibliographic Information
  • Gail Letzter
  • Affiliation: Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061
  • MR Author ID: 228201
  • Email:
  • Received by editor(s): October 22, 1999
  • Received by editor(s) in revised form: November 19, 1999
  • Published electronically: February 18, 2000
  • Additional Notes: The author was supported by NSF grant no. DMS-9753211
  • © Copyright 2000 American Mathematical Society
  • Journal: Represent. Theory 4 (2000), 64-96
  • MSC (2000): Primary 17B37
  • DOI:
  • MathSciNet review: 1742961